MathSciNet Relay Station
MathSciNet bibliographic data
MR771387 14H15 (14F07 32G15)
Diaz, Steven Tangent spaces in moduli via deformations with applications to Weierstrass points. Duke Math. J. 51 (1984), no. 4, 905–922.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement